Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CONMED CORPORATION 87K ARTHROSCOPY; ARTHROSCOPE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CONMED CORPORATION 87K ARTHROSCOPY; ARTHROSCOPE
Model Number
87100
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
09/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
3m pump tubing pressure sensing bulb is not functioning properly.
New Search
Submit an Adverse Event Report
Brand Name
87K ARTHROSCOPY
Common Device Name
ARTHROSCOPE
Manufacturer
(Section D)
CONMED CORPORATION
525 french road
utica NY 13502
MDR Report Key
15470118
Report Number
15470118
Device Sequence Number
4274420
Product Code
HRX
UDI-Device Identifier
20845854041137
UDI-Public
(01)20845854041137
Combination Product (Y/N)
N
Initial Reporter State
IL
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Biomedical Engineer
Type of Report
Initial
Report Date
(Section B)
09/15/2022
Report Date
(Section F)
09/15/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
87100
Device Catalogue Number
87100
Device Lot Number
202110134
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
09/23/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/23/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
09/15/2022